# SDR QXEA2012042900349

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 6,147 hours, 6,579 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 0274
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 19,479 hours, 20,048 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE PULLS HARD RIGHT WITH TOE BRAKE APPLICATION BELOW 5 KNOTS GROUND SPEED. R & R BOTH NR 1 & NR 2 MLG BRAKE ASSY IAW T/C 6324201.  ALSO R & R NR 1 MLG TIRE ASSY, IAW T/C 6324101. ACFT NOW TAXI'S STRAIGHT WHEN TOE BRAKES ARE APPLIED, OP'S CHECKED GOOD. NO OTHER DEFECTS NOTED.
